# SDR GTIA2025010938660

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 22,476 hours, 9,961 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M16945
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 4,783 hours, 2,177 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF R4 DOOR. DOOR SLIDE DEPLOYED-R&R DOOR SLIDE IAW AMM 25-62-44. OPS TEST NORMAL
